# SDR SWAA2024042366396

- Difficulty date: March 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 695 AND BL0 RH SIDE AT CENTER WING BOX 2024-211587<[01] REPLACED ANGLE AND FASTENERS LOCATED STA 695 AND BL0 RH SIDE AT CENTER WING BOX; IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 51-10-02 ITEM 9; AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED STA 695 AND BL0 RH SIDE AT CENTER WING BOX; IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 51-10-02 ITEM 9; AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
